Dastranj, Elham, Hejazi, Seyed Reza. (1397). Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries. نشریه جغرافیا و برنامه ریزی, 6(3), 372-379.
Elham Dastranj; Seyed Reza Hejazi. "Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries". نشریه جغرافیا و برنامه ریزی, 6, 3, 1397, 372-379.
Dastranj, Elham, Hejazi, Seyed Reza. (1397). 'Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries', نشریه جغرافیا و برنامه ریزی, 6(3), pp. 372-379.
Dastranj, Elham, Hejazi, Seyed Reza. Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries. نشریه جغرافیا و برنامه ریزی, 1397; 6(3): 372-379.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.